Alert archive / New York / Flash Flood Warnings in 2020
Flash Flood Warning 3, NWS Buffalo, NY
NWS Buffalo, NY issued this flash flood warning at Jun 22, 2020, 1:51 PM EDT for Genesee County, New York. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2020, 1:51 PM EDT (17:51 UTC)
- Expired
- Jun 22, 2020, 5:45 PM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Genesee County, NY
The radar
The Buffalo radar (KBUF), 52 km from the middle of the area, began a volume at 17:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.9 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1402 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
125
WGUS51 KBUF 221751
FFWBUF
NYC037-222145-
/O.NEW.KBUF.FF.W.0003.200622T1751Z-200622T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Buffalo NY
151 PM EDT Mon Jun 22 2020
The National Weather Service in Buffalo has issued a
* Flash Flood Warning for...
Southeastern Genesee County in western New York...
* Until 545 PM EDT.
* At 149 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to one inch of rain has
already fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flooding include...
Batavia, Stafford and East Bethany.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area as additional thunderstorms move across the area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report flooding to your local law enforcement agency when you
can do so safely.
&&
LAT...LON 4291 7808 4297 7822 4306 7812 4301 7799
FLASH FLOOD...RADAR INDICATED
$$
JLA1 follow-up statement
373 WGUS71 KBUF 222139 FFSBUF Flash Flood Statement National Weather Service Buffalo NY 539 PM EDT Mon Jun 22 2020 NYC037-222149- /O.EXP.KBUF.FF.W.0003.000000T0000Z-200622T2145Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Genesee NY- 539 PM EDT Mon Jun 22 2020 ...THE FLASH FLOOD WARNING FOR SOUTHEASTERN GENESEE COUNTY WILL EXPIRE AT 545 PM EDT... The heavy rain has ended. Flood waters have receded. Flooding is no longer expected to pose a threat. LAT...LON 4291 7808 4297 7822 4306 7812 4301 7799 $$ Thomas
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 11:21 AM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 22, 11:21 AM EDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1121 AM EDT Mon Jun 22 2020
.SYNOPSIS...
It will remain very warm and relatively humid the next couple days
while becoming increasingly unsettled. Showers and thunderstorms
will be more common with most areas picking up some beneficial
rainfall that will generally range from a quarter to a half
inch. In the wake of a cold front Tuesday evening...it will then
turn somewhat cooler and more comfortable for much of the
remainder of the week.
&&
.NEAR TERM /THROUGH TUESDAY NIGHT/...
Warming up quickly as H85 temps are near 2C warmer than this time
yesterday and PWATS are higher as well (1.34 compared to 1.22 on
Sunday morning). Bumped highs up a couple degrees, with temps
reaching lower 90s from Genesee valley to the North Country. Given
increased PWAT, expect dewpoints to stay in the mid to upper 60s
this afternoon. Result is heat index values at or above advisory
from Genesee valley to southeast Lake Ontario region and very close
for North Country. Issued heat advisory for these areas til 7 PM
this evening.
Convective temps are in the upper 80s today, so expect showers and
thunderstorms to develop early afternoon over western NY before
slowly spreading east-northeast. Some relief to the heat will come
later today due to more clouds and increasing thunderstorms. The
showers and thunderstorms will become more common across the western
counties as a shortwave lifting across northeast Ohio begins to
cross the region. Still looks like some storms could get rather
strong, mainly across the Southern Tier and Finger Lakes regions.
Storm motion will be from southwest at 10-15 mph, so despite the
increase in PWAT, potential for flooding rains will be mainly tied
to whether storms train over the same areas. Otherwise, main hazard
will be damaging wind gusts.
Shortwave slowly lifts northeast toward Lake Ontario this evening
and over the North Country and St. Lawrence river valley overnight.
Kept small chances for thunderstorms as the shortwave works through
with persistent elevated instability of at least 500j/kg. Coverage
will wane though with loss of daytime heating.
Moving to Tuesday, more strong to possibly severe storms are
expected as pre frontal trough arrives in the afternoon out ahead of
strong cold front. The pre-frontal trough and any lake breeze
boundaries off Lake Erie especially will combine with instability
that is just as favorable as today with even stronger effective
shear. Convection will be widespread in the afternoon. Heavy rain,
gusty winds and even some small hail will be main hazards. Front
sweeps through quickly on Tuesday night ending potential for stonger
storms early in the evening over eastern zones. May still have some
isold showers overnight, but main story will gradual arrival of
cooler and less humid conditions.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
In the wake of the cold front...a few showers could linger Wednesday
especially over the North Country. After a dry Wednesday
night...scattered showers/thunderstorms could again fire up mainly
away from the lakes on Thursday as the upper trough rotates across
the region.
Cooler and less humid with highs in the mid to upper 70s.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
After a rain-free Friday and much of Friday night the potential for
a more widespread rain and some thunder moves in late Friday night
into Saturday as stronger low pressure and warm front cross the
Great Lakes. At least scattered showers and thunderstorms are then
expected Sunday, so next weekend looks pretty unsettled and it will
also feature a return to warmer and more humid conditions. High
Sunday get back up into the low to mid 80s.
&&
.AVIATION /15Z MONDAY THROUGH FRIDAY/...
While today will largely feature VFR flight conditions...convection
will become more common than recent days. This will especially be
true across the western counties where thunderstorms will be likely
this afternoon. Some of the storms could approach severe limits
across the Southern Tier and Finger Lakes with gusty winds and
heavy rain the primary hazards.
The convection will quickly die off this evening, though a few
thunderstorms could occur even overnight over the North Country
including at ART. Overall though expect mainly VFR weather for
the overnight except across the Southern Tier where MVFR to IFR
cigs will be likely.
Outlook...
Tuesday...MVFR in numerous showers and thunderstorms. Storms could
be strong again in the afternoon with gusty winds, small hail and
heavy downpours. Brief, localized IFR possible during strongest
storms.
Wednesday through Friday...VFR with a slight chance for a shower or
thunderstorm.
&&
.MARINE...
Exceptionally weak flow will continue to support gentle to light
winds through this afternoon along with flat to negligible waves.
Unfortunately...there will be the risk for some afternoon and early
evening thunderstorms on Lake Erie. These will carry minimal risk
for becoming severe...but mariners should nonetheless be wary of
special marine warnings.
Winds will freshen on both lakes ahead of a cold front on Tuesday.
While general conditions should approach SCA criteria...it will
be unsettled with fairly widespread showers and thunderstorms.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory until 7 PM EDT this evening for NYZ003>008-013-
014.
MARINE...None.
&&
SYNOPSIS...RSH
NEAR TERM...JLA
SHORT TERM...Levan
LONG TERM...Levan
AVIATION...JLA/RSH
MARINE...RSHHazardous weather outlook, Jun 22, 10:48 AM EDT, 3 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 1048 AM EDT Mon Jun 22 2020 NYZ001-002-010-011-231500- Niagara-Orleans-Northern Erie-Genesee- 1048 AM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-019>021-085-231500- Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 1048 AM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. There is a marginal risk for strong to severe thunderstorms this afternoon and evening. This risk includes the potential for damaging wind gusts, small hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Stronger storms Tuesday afternoon could produce gusty winds, small hail and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ013-014-231500- Livingston-Ontario- 1048 AM EDT Mon Jun 22 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. There is a marginal risk for strong to severe thunderstorms this afternoon and evening. This risk includes the potential for damaging wind gusts, small hail and heavy rainfall. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Stronger storms Tuesday afternoon could produce gusty winds, small hail and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ003>008-231500- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis- 1048 AM EDT Mon Jun 22 2020 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Stronger storms Tuesday afternoon into early Tuesday evening could produce gusty winds, small hail and heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-231500- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 1048 AM EDT Mon Jun 22 2020 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf JLA
In the hours before
Special weather statement, Jun 22, 12:04 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1204 PM EDT Mon Jun 22 2020
NYZ085-221645-
Southern Erie-
1204 PM EDT Mon Jun 22 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ERIE COUNTY...
At 1204 PM EDT, a strong thunderstorm was located over Colden, or 10
miles southeast of Hamburg, moving northeast at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
East Aurora, Boston, Colden, East Concord, Billington Heights,
Holland, West Falls and South Wales.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4260 7880 4278 7867 4278 7862 4264 7846
4259 7847 4253 7870
TIME...MOT...LOC 1604Z 226DEG 16KT 4261 7869
JLASpecial weather statement, Jun 22, 12:15 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1215 PM EDT Mon Jun 22 2020
NYZ013-021-221645-
Allegany-Livingston-
1215 PM EDT Mon Jun 22 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL LIVINGSTON AND
NORTHEASTERN ALLEGANY COUNTIES...
At 1214 PM EDT, a strong thunderstorm was located near South
Dansville, or near Dansville, moving northeast at 20 mph.
Wind gusts up to 50 mph and penny size hail are possible with this
storm.
Locations impacted include...
Dansville and Canaseraga.
This includes Interstate 390 between exits 4 and 5.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4248 7782 4258 7771 4255 7766 4253 7766
4253 7772 4246 7772 4244 7773 4243 7775
TIME...MOT...LOC 1614Z 226DEG 16KT 4249 7773
JLASpecial weather statement, Jun 22, 12:43 PM EDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Buffalo NY 1243 PM EDT Mon Jun 22 2020 NYZ020-021-221730- Cattaraugus-Allegany- 1243 PM EDT Mon Jun 22 2020 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CATTARAUGUS AND SOUTHWESTERN ALLEGANY COUNTIES... At 1243 PM EDT, radar indicated strong thunderstorms were located along a line extending from near Franklinville to near Weston Mills. Movement was northeast at 15 mph. Winds in excess of 30 mph and pea size hail are possible with these storms. Locations impacted include... Olean, Allegany, Franklinville, Cuba, St. Bonaventure, Weston Mills, Hinsdale, Bolivar, Portville, Ischua, Lyndon, Humphrey, Richburg, Haskell Flats, West Clarksville, Little Genesee and Ceres. This includes Interstate 86 between exits 24 and 28. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4200 7844 4224 7862 4241 7835 4200 7811 TIME...MOT...LOC 1643Z 228DEG 14KT 4226 7847 4203 7832 JLA
Special weather statement, Jun 22, 12:55 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service Buffalo NY
1255 PM EDT Mon Jun 22 2020
NYZ011-221730-
Genesee-
1255 PM EDT Mon Jun 22 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GENESEE COUNTY...
At 1255 PM EDT, a strong thunderstorm was located over Pavilion, or
10 miles southeast of Batavia, moving east at 10 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Le Roy and Pavilion.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4286 7807 4287 7808 4287 7810 4296 7810
4303 7800 4291 7794 4290 7796 4286 7796
TIME...MOT...LOC 1655Z 248DEG 9KT 4291 7802
JLASpecial weather statement, Jun 22, 1:03 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Buffalo NY
103 PM EDT Mon Jun 22 2020
NYZ011-012-221730-
Wyoming-Genesee-
103 PM EDT Mon Jun 22 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WYOMING AND
SOUTHWESTERN GENESEE COUNTIES...
At 102 PM EDT, a strong thunderstorm was located over Bennington, or
near Darien Lakes State Park, moving northeast at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Darien Lakes State Park, Bennington, Attica, Varysburg and
Cowlesville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4278 7846 4278 7849 4287 7849 4287 7846
4290 7846 4296 7834 4278 7821 4274 7846
TIME...MOT...LOC 1702Z 241DEG 17KT 4282 7836
JLASpecial weather statement, Jun 22, 1:14 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Buffalo NY 114 PM EDT Mon Jun 22 2020 NYZ008-221800- Lewis- 114 PM EDT Mon Jun 22 2020 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEWIS COUNTY... At 114 PM EDT, a strong thunderstorm was located near Lowville, or 20 miles west of Old Forge, moving east at 10 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Lowville, New Bremen, Watson, Croghan, Castorland, Belfort, Kirschnerville, Beaver Falls, Brantingham and Sperryville. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4369 7544 4389 7554 4395 7532 4367 7521 TIME...MOT...LOC 1714Z 266DEG 8KT 4378 7537 JLA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:33 AM EDT | Heat Advisory | BUF | Cayuga, Jefferson, Lewis, Livingston, Monroe, Ontario and 2 more | 8 hr |
| Jun 22, 12:04 PM EDT | Special Weather Statement | BUF | Erie | 41 min |
| Jun 22, 12:15 PM EDT | Special Weather Statement | BUF | Livingston | 30 min |
| Jun 22, 12:17 PM EDT | Severe Thunderstorm Warning | BUF | Livingston | 28 min |
| Jun 22, 12:43 PM EDT | Special Weather Statement | BUF | Cattaraugus | 47 min |
| Jun 22, 12:55 PM EDT | Special Weather Statement | BUF | Genesee | 35 min |
| Jun 22, 1:03 PM EDT | Special Weather Statement | BUF | Wyoming | 27 min |
| Jun 22, 1:14 PM EDT | Special Weather Statement | BUF | Lewis | 46 min |
| Jun 22, 1:28 PM EDT | Severe Thunderstorm Warning | BUF | Genesee | 47 min |
| Jun 22, 2:07 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Orleans | 38 min |
| Jun 22, 2:20 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 23 min |
| Jun 22, 2:48 PM EDT | Special Weather Statement | BUF | Monroe | 42 min |
| Jun 22, 3:14 PM EDT | Special Weather Statement | BUF | Livingston | 46 min |
| Jun 22, 3:38 PM EDT | Special Weather Statement | BUF | Chautauqua | 37 min |
| Jun 22, 3:46 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus | 59 min |
| Jun 22, 4:12 PM EDT | Special Weather Statement | BUF | Allegany | 63 min |
| Jun 22, 4:57 PM EDT | Flash Flood Warning | BUF | Cattaraugus | 4 hr |
| Jun 22, 4:57 PM EDT | Special Weather Statement | BUF | Niagara | 48 min |
| Jun 22, 5:09 PM EDT | Special Weather Statement | BUF | Allegany, Cattaraugus, Chautauqua | 66 min |
| Jun 22, 5:33 PM EDT | Special Weather Statement | BUF | Niagara | 27 min |
| Jun 22, 5:34 PM EDT | Special Marine Warning | BUF | 40 min |
Nearby
Flash Flood Warnings in New York, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.